On a phase transition model

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 506
  • Download : 0
An Allen-Cahn phase transition model with a periodic nonautonomous term is presented for which an infinite number of transition states is shown to exist. A constrained minimization argument and the analysis of a limit problem are employed to get states having a finite number of transitions. A priori bounds and an approximation procedure give the general case. Decay properties are also studied and a sharp transition result with an arbitrary interface is proved.
Publisher
SPRINGER
Issue Date
2013-05
Language
English
Article Type
Article
Keywords

ALLEN-CAHN EQUATIONS; STATIONARY LAYERED SOLUTIONS; PERIODIC MEDIA; ELLIPTIC PROBLEMS; MIXED STATES; R-N; R-2; MULTIPLICITY; MINIMIZERS; BANGERT

Citation

CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.1 - 23

ISSN
0944-2669
DOI
10.1007/s00526-012-0507-2
URI
http://hdl.handle.net/10203/189939
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0